# SDR 9516659992

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER GEAR RETRACTION.  CREW RECYCLED THE LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT CONTINUED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AND RIGHT MAIN LANDING GEAR DOOR SWITCHES.  OPERATIONAL CHECK GOOD.
